Structural reduction of CRNs with linear sub-CRNs

Hangos, Katalin and Lipták, György and Szederkényi, Gábor (2021) Structural reduction of CRNs with linear sub-CRNs. IFAC PAPERSONLINE, 54 (14). pp. 149-154. ISSN 2405-8963 10.1016/j.ifacol.2021.10.344

[img] Text
Hangos_149_32235153_ny.pdf

Download (493kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 11 Jan 2022 09:22
Last Modified: 11 Jan 2022 09:22
URI: https://eprints.sztaki.hu/id/eprint/10256

Update Item Update Item